Stability Criteria for Delay Differential Equations

  • Beáta KrasznaiEmail author
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 94)


It is shown that some recent stability criteria for delay differential equations are consequences of a well-known comparison principle for delay differential inequalities. Our approach gives not only a unified proof, but it also yields stronger results.


Delay differential equation Stability criteria Comparison principle Quasimonotone 



The author wishes to thank to Professors István Győri and Mihály Pituk at the University of Pannonia, Hungary, for their useful comments on the paper.


  1. 1.
    Berman A., Plemmons, R. J.: Nonnegative Matrixes in the Mathetatical Sciences. Academic Press, New York (1979)Google Scholar
  2. 2.
    Coppel, W.A.: Stability and Asymptotic Behavior of Differential Equations. Heath, Boston (1965)zbMATHGoogle Scholar
  3. 3.
    Haddad, W. M., Chellaboina, V.: Stability theory for nonnegative and compartmental dynamical systems with time delay. Syst. Contr. Lett. 51, 355–361 (2004)CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    Idels, L., Kipnis, M.: Stability criteria for a nonlinear nonautonomous system with delays. Appl. Math. Model. 33, 2293–2297 (2009)CrossRefzbMATHMathSciNetGoogle Scholar
  5. 5.
    Mohamad, S., Gopalsamy, K.: Exponential stability of continuous-time and discrete-time cellular neural networks with delays. Appl. Math. Comput. 135, 17–38 (2003)CrossRefzbMATHMathSciNetGoogle Scholar
  6. 6.
    Ohta, Y.: Qualitative analysis of nonlinear quasi-monotone dynamical systems described by functional-differential equations. IEEE Trans. Circuits Syst. CAS-28(2), 138–144 (1981)CrossRefGoogle Scholar
  7. 7.
    Smith, H.: Monotone semiflows generated by functional differential equations. J. Differ. Equat. 66, 420–442 (1987)CrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2014

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of PannoniaVeszprémHungary

Personalised recommendations